# SDR 2002F00702

- Difficulty date: July 31, 2001
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N356QS
- Make and model: Boeing 727-21
- Aircraft serial: 19258
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON 2ND OBSERVER SEAT SUPPORT PANEL AFT AND FORWARD EDGE.  (M)
